# SDR C2XA06CL025

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Aircraft time: 11,656 hours, 11,592 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal
- Part number: 163500112
- Part serial: 4198DE
- Condition: Burned
- Location: Windshield
- Part time: 3,268 hours, 3,408 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2944, THE CREW REPORTED A VERY STRONG ELECTRICAL BURNING SMELL IN THE COCKPIT ANYTIME ANT-ICE WAS ON.  MAINTENANCE INSPECTED AND FOUND THE -P- TERMINAL ON THE RIGHT WINDSHIELD BURNT.  THE RIGHT WINDSHIELD WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
